Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

What causes acid feel,abdomen discomfort and loose motions?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2001
Answered : 2272 Questions
My name is XXXXXXX Over the past few days I have had acid indigestion, fairly severe . I took some Zantac 12 hour along with some tums chewables.(day1) some right, middle abdominal/back pain with no fever. Day 2 I had severe diareah , I took another Zantac . diahreah stopped, but my stools are very white, then pale. I had a liver panel test about a year ago, all was fine. Worried about stool color. I live in remote Australia, I have a Dr. Appt tomorrow, not sure if I have to make a fuss about it at the e.r, as it's a big production here.
Posted Tue, 24 Dec 2013 in Medicines and Side Effects
Answered by Dr. Ram Choudhary 2 hours later
Brief Answer: get evaluated as planned and investigation Detailed Answer: Hi XXXXXXX Welcome to Healthcare Magic. The problem of acid feel, abdomen discomfort and loose motion may be due to dyspepsia only or it may be due to a hepatobiliary disorder. You can take antacid treatment as required. It is not emergency but you should get evaluated by the physician. You can consult your physician tomorrow. I would advice ultrasound abdomen and liver function tests. I hope this advise will be helpful to you. Let me know if you need clarifications. Regards
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor